Ask an expert
Question

27 Feb 2009

Glucophage and POCS
Hi

I' ve been diagnosed with POCS and insulin resistance two years ago. Only recently glucophage has been prescribed to me and I' ve been on it for awhile, but it is realy making me feel terrible.

I am exhausted and don' t have energy to do anything, most days I just feel like a zombie. I can live with the upset stomach, but the lack of energy is getting me down.

Is there no other treatments for POCS and insulin resistance or isn' t there anything I can take that can counter act the fatigue caused by Glucophage? I am already taking DS-24.

Thanks
Answer 384 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Glucophage does not usually cause fatigue. You could start with a lower dose and gradually increase it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17924 votes
Vote